# SDR DXTA2012010304835

- Difficulty date: December 30, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N613QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605599
- Aircraft time: 4,201 hours, 3,328 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Out Of Adjust
- Location: Ailerons
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE AND DURING CLIMBOUT, NOTICED SIGNIFICANT RT AILERON HAD TO BE APPLIED TO KEEP PLANE LEVEL.  ACFT ACCELERATED TO 200 KTS AND MORE RT AILERON CONTROL FORCE NEEDED.  WITH THE AILERON TRIM CENTERED NEUTRAL,  ACFT WOULD BANK HARD LT TO 30 DEGREES WITHIN A FEW SECONDS.  ACFT WOULD HAVE KEPT BANKING HARD LEFT.  HAD TO MOVE THE AILERON TRIM ALMOST HALF TO THE RT ON THE SCALE TO MAINTAIN LEVEL FLIGHT.  FUEL WAS BALANCED THE WHOLE TIME.  ADJUSTED AILERON CABLE'S SPEC IAW MM 27-10-00 (REV 30) AILERON & AILERON TRIM TRAVEL CHECK'S GOOD IAW MM 27-10-00. (REV 30)
